# SDR ASAA0110218

- Difficulty date: April 16, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS WOULD NOT TEST USING COCKPIT SWITCH.  REMOVED AND REPLACED THREE REMOTE ASSEMBLY BATTERIES AND ONE REMOTE ASSEMBLY RECEIVER AT ROW 16, THEN LIGHTS OPERATED NORMAL.  (M)
